This paper includes in an unified way several results about existence and uniqueness of solutions of Fokker–Planck equations from (Bogachev et al., J Funct Anal, 256:1269–1298, 2009) , (Bogachev et al., J Evol Equ, 10(3):487–509, 2010) , (Bogachev et al., Partial Differ Equ, 36:925–939, 2011)  and (Bogachev et al., Bull London Math Soc 39:631–640, 2007) , using probabilistic methods. Several applications are provided including Burgers and 2D-Navier–Stokes equations perturbed by noise. Some of these applications were also studied by a different analytic approach in (Bogachev et al., J Differ Equ, 259(8):3854–3873, 2015) , (Bogachev et al., Ann Sc Norm Super Pisa Cl Sci 14(3):983–1023, 2015) , (Da Prato et al., Commun Math Stat, 1(3):281–304, 2013) .
Fokker–Planck equations Kolmogorov operators Parabolic equations for measures Stochastic PDEs
2000 Mathematics Subject Classification AMS
60H15 60J35 60J60 47D07
This is a preview of subscription content, log in to check access.
Bogachev, V., Da Prato, G., Röckner, M., Stannat, W.: Uniqueness of solutions to weak parabolic equations for measures. Bull. London Math. Soc. 39, 631–640 (2007)MathSciNetCrossRefGoogle Scholar
Bogachev, V., Da Prato, G., Röckner, M.: Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces. J. Funct. Anal. 256, 1269–1298 (2009)MathSciNetCrossRefGoogle Scholar
Bogachev, V., Da Prato, G., Röckner, M.: Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces. J. Evol. Equ. 10(3), 487–509 (2010)MathSciNetCrossRefGoogle Scholar
Bogachev, V., Da Prato, G., Röckner, M.: Uniqueness for solutions of Fokker-Planck equations on infinite dimensional spaces. Commun. Partial Differ. Equ. 36, 925–939 (2011)MathSciNetCrossRefGoogle Scholar
Bogachev, V., Da Prato, G., Röckner, M., Shaposhnikov, S.: On the uniqueness of solutions to continuity equations. J. Differ. Equ. 259(8), 3854–3873 (2015)MathSciNetCrossRefGoogle Scholar
Bogachev, V., Da Prato, G., Röckner, M., Shaposhnikov, S.: An analytic approach to infinite-dimensional continuity and Fokker-Planck-Kolmogorov equations. Ann. Sc. Norm. Super. Pisa Cl. Sci. 14(3), 983–1023 (2015)MathSciNetzbMATHGoogle Scholar